# SDR AALA20041248

- Difficulty date: December 25, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - CEILING MOUNTED EMERGENCY LIGHTS AT ROWS 19 THROUGH 26 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING MOUNTED EMERGENCY LIGHTS AT ROWS 19 THROUGH 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
